# SDR ASAA2014061208169

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 1,276 hours, 417 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED.  POSITIONED PRESSURIZATION MODE SELECTOR TO MANUAL AND BACK TO AUTO.  NO EXISTING FAULTS IAW FIM 21-31, TASK 801. GROUND VERIFICATION SUCCESSFUL, BITE TESTS NORMAL IAW FIM 21-31 ASK 801.
